Programme


Date

Time

Activity

Note

May   21

14:00-18:00

Registration

Changguangxi Hotel

18:00-20:30

Dinner

Changguangxi & Scholars Hotels

May   22

08:30-17:30

Registration

Lobby   of Wenhao Hall

9:00-9:45

Opening   session

Auditorium   of Wenhao Hall

9:45-10:10

Photo   session

Lobby   of Wenhao Hall

10:10-11:10

2   Plenary (30 min each)

Auditorium   of Wenhao Hall

11:10-11:30

TEA   / COFFEE


11:30-12:00

1   Plenary (30 min)

Auditorium   of Wenhao Hall

12:00-14:00   LUNCH

University   Cafeteria No.1

14:00-14:40

2   IL (20 min each)

5   parallel sessions

14:40-15:25

3   SO (15min each)

15:25-15:55

TEA   / COFFEE

15:55-16:35

2   IL (20 min each)

16:35-17:20

3   SO (15min each)

17:20-18:00

POSTER   SESSION I

18:30-20:00   DINNER in Hongli Dynasty Restaurant

CULTURAL   PROGRAM

May   23

9:00-10:30

3   Plenary (30 min each)

Auditorium   of Wenhao Hall

10:30-11:00

TEA   / COFFEE


11:00-12:00

2   Plenary (30 min each)

Auditorium   of Wenhao Hall

12:00-14:00   LUNCH

University   Cafeteria No.1

14:00-14:40

2   IL (20 min each)

5   parallel sessions

14:40-15:25

3   SO (15min each)

15:25-15:55

TEA   / COFFEE

15:55-16:35

2   IL (20 min each)

16:35-17:20

3   SO (15min each)

17:20-18:00

POSTER   SESSION II

18:30-20:00   DINNER (Table meal or buffet)

Changguangxi   & Scholars Hotels

May   24

9:00-9:40

2   IL (20 min each)

5   parallel sessions

9:40-9:55

1   SO (15min each)

9:55-10:25

TEA   / COFFEE

10:25-10:45

1   IL (20 min each)

10:45-11:00

1   SO (15min)

11:15-12:15

2   Plenary (30 min each)

Auditorium   of Wenhao Hall

12:15-12:30

Closing   session

Auditorium   of Wenhao Hall

12:30-14:00   LUNCH (Table meal or buffet)

Changguangxi   & Scholars Hotels

The detail of Provisional Program Outline is as below,

 For Oral:

7th IFIBiop Program Outline 20170518.pdf

For Poster:

海报张贴编号(Poster No.).xlsx